| Catalog Number |
MC1005T |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Event or Problem Description
It was reported a revision surgery was performed to address an anchor plate the fractured post-operatively.The patient was converted to a fusion and is doing well.The plate remains implanted in the patient.
Additional Manufacturer Narrative
Corrected information in b6.Additional information h6: component, investigation type, findings, and conclusions.Additional method code in h6: historical data analysis: 4109.Device evaluation: product was not returned, however x-rays were provided.The plate is seen to have fractured.Root cause: root cause was unable to be determined.This event could possibly be attributed to unknown patient, operational or traumatic factors.Dhr review: dhr review was unable to be completed as lot information is not known.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
Event or Problem Description
Additional Manufacturer Narrative
Corrected information in d4: lot number.Additional information a2, a3, d4: expiration date and udi number, h4, and h6: investigation type.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left zimvie¿s control.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
Event or Problem Description